# SDR DALA13016163211

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L1 DOOR SILL, CTR SHAPE SILL CORRODED AROUND FASTENER HOLES.   REMOVED CORROSION IAW SRM 51-74-00 L=8.0" W=1.0" D=.030", FOUND OUT OF LIMITS IAW SRM 53-11-14, FIG 101.  REPLACED SHAPE SILL PN D5311219820000 IAW SRM 51-42-11.
